# SDR KCSA202403271036

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 119,349 hours, 24,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Flap Guide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B GUIDE ROLLER FITTING CRACKED ON L/H I/B FLAP.
